# SDR DALA2016042003171

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,031 hours, 20,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 840 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT SIDE BS 840, STR 22R: BULKHEAD STRUCTURE LOWER SUPPORT ANGLE CRACKED.  R & R LOWER SUPPORT ANGLE AT BS 840, STR 22 RT IAW SRM 51-40-02 PAGE 1-10, SRM 51-40-05 PAGE 1-3 , DWG 143N5811, AMM 51-21-04, PAGE 1-4, AMM 51-21-00, PAGE 1, AMM 51-21-14 PAGE 1-4 AND AMM 51-00-59, PAGE 1-3.
